A note on a generalization of the Luo's uncertainty relation

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We give the trace inequalities as a generalization of the uncertainty relation improved by S. Luo. These inequalities are refinements of the trace inequality conjectured by Furuichi et al.

Original languageEnglish
Pages (from-to)237-243
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 2010 Dec

Bibliographical note

Funding Information:
This research was supported by WCU (World Class University) program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology R31-2008-000-10049-0. The author gratefully acknowledges the valuable suggestions of the referee for improving this manuscript.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'A note on a generalization of the Luo's uncertainty relation'. Together they form a unique fingerprint.

Cite this